# SDR AALA202203023669

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737*
- Aircraft serial: 31153
- Aircraft time: 27,855 hours, 11,543 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR INDICATED OPENED. ACCOMPLISHED DOOR RIGGING PER AMM 52-11-00-820-801.
